# SDR IPXA1569033

- Difficulty date: August 23, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1580 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FUSELAGE FRAME AT STA 1580 AT S25L HAS DENT IN FREE FLANGE.  REMOVED DAMAGE FABRICATED REPAIR ANGLE FROM 7075-0.080 HEAT TREATED TO T6 DRILLED UP AND INSTALLED REPAIR IAW SRM 53-00-07-2R5 FASTENER INSTALLED THROUGH STRINGER CLIP AND STRINGER INSTALLED IAW EA 111102 IR/UPS EO B757-5310-44170-A.
